# SDR ASOA2013031303173

- Difficulty date: February 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTING FAILED TESTS.  R & R BULBS IAW AMM 33-21-01-000-801.   OPS CHECKED GOOD IAW AMM 33-21-07-400-801.
